# SDR YV3R2019060520109

- Difficulty date: May 30, 2019
- Submitted: June 5, 2019
- Operation: General aviation
- Aircraft: N4053T
- Make and model: Robsin R44
- Aircraft serial: 30045
- Aircraft time: 196 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6007
- Part serial: 201074
- Condition: Reads Low
- Location: Map
- Part time: 196 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE (MAP) P/N: A600-7 READS LOW.
